Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LuckyST

accutane oxytetracycline

does anyone know if accutane and oxytetracycline could be taken at the same time?

or accutane+other antibiotics?

Share this post


Link to post
Share on other sites

i think its ok to take an antibiotic the first month of your accutane treatment to lessen the IB, but its definately not advisable to take antibiotics throughout the entire accutane course. dont do it!

Share this post


Link to post
Share on other sites

i think its ok to take an antibiotic the first month of your accutane treatment to lessen the IB, but its definately not advisable to take antibiotics throughout the entire accutane course. dont do it!

taking antibiotics is fine, i do it. just not antibiotics that end in cycline. they can cause a bad side effect having to do with the brain.

don't take it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×